Aa
A
A
A
Close
Senior Health Community
483 Members
Avatar universal

Stroke

The problemn is related to my father. His age is 80. He is a patient of hypertension but never serious about taking medicine properly. On 31st august 2013 evening he suffered from a pain in backside of the neck and shoulder area. At night around 10 pm we notice some abnormalities in facial area and left hand. The next day mornig I took him to a local doctor. Doctor predicted cervical spondylosis and suggested to do an x-ray. The morning I noticed a considerable weakness in the left side, eg struggling wearing a sandal. The doctor measured the pressure as 160/80.
I got the X-Ray report in the evening, the report statement is as follows :
1) Osteophytes C2-C7
2) Disc spaces are reduced in multiple levels           (C3-C4 and C6-C7)
3) Cervical lordosis is lost.

But suspecting a stroke we took him to an MD, he suggested a CT Scan.
The CT Scan report is as follows:

1) Sylvian fissures , cortical sulci and basal cisterns are mildly prominent.
2) Supratentorial ventricles are mildly prominent.
3) Cerebellar folia are prominent on both sides.
4) Rest of the posterior fossa is normal with fourth ventrical in the midline.
5) Lo grade ischemic changes seen in bilateral paraventricular white matter region.
6) Septum is in the midline.
7) Focal hypo attenuation noted in right frontal periventricular region suggestive of subacute infarct.
8) No bony lesion is seen in the skull.

Every other report includinding ECG is found normal.
The doctor prescribed the medicine as follows:
1) Parit D
2) Neuro Gardian
3) Citimac 500
4) Clopilet A (150)
5) Telminorm CH 40/12.5
And he also show some physiotherapy to practice for the spondelities. But the problem is he just took about two mins to do all this !!
After few days the considerable weakness in the leftside gone (not completely) but dizziness, nausea and loss of apetite became prominent. I consulted with the doctor and doctor just gave a liver tonic and stick to the given medicine. Seeing no improvement and some persistent weakness, I consulted another MD after about 22 days, he took his time and noticed all the things minutely and told us that all the problem occurs due to the mild attack and he chose to neglect the spondelities, he prescibed us,
!) Telminorm CH 40/12.5
2) Ecosprin Gold 20
3) Parit D
The pressure at that btime is 160/80
He asked me to report me after 15 to 20 days. The dizzines and nausea remain the same as earlier. Nausea is noticed only while taking rice at lunch with occational increase in other time.. Today I notice the pressure is about 170/80 and increase in dizziness while walking. I consulted the doctor immediately. He just change the medicine Ecospirin Gold 20 with a new one, Clopitorva 20.
Actually I am in a tension now regarding my fathers health, I wanted to know is the treatment is in right derection ?? Or should I consider something else. How grave is the problem related to my father and what extra measure should I consider ?? Notiocing the BP can you suggest the proper time for taking the pill and also the suggested tablet is ok ??

Pleae reply to my quetions. Any suggestion and answeres are whole heartedly welcome.
Thank you in advance.

1 Responses
612551 tn?1450025775
Sorry for you worry and your father's health problems.  

I am not a medical doctor, which would be the minimum to be able to understand the very complete and technical readout on what medical sciience has already dispensed.

You said, I believe, your father does not take his blood pressure medication, a beta blocker I assume.  If he doesn't take prescribed medications there is no way medical advice can help.  High BP can lead to many bad things, but I do not associate it with blood clots - still your "stroke" concern sounds possible to me. Are any of the medications you listed a blood thinner (anticoagulant)?  How about aspirin, is he taking any of that?    These steps could be taken just in case, and as a preventative measure against blood clot formation.  I take both myself, but I suffer from atrial fibrillation which increases formation of clots and stoke.  I have been on these for 15 years and no clots that we know of and surely no stroke.

You have to somehow convince your father to follow medical advice.

Good luck, and from your post and the attention you father has already received I am impressed by both your medical system and your skill with the English language - assume you live in India from your profile.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Could our telomeres hold the key to curing cancer and preventing aging? Learn more in this article from Missouri Medicine.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
How to lower your heart attack risk.
Here are 12 simple – and fun! – ways to boost your brainpower.
Protect against the leading cause of blindness in older adults
Keep your bones strong and healthy for life